Jump to content

About reinstating and stabilizing to reduce withdrawal symptoms


Recommended Posts

  • Moderator Emeritus
ChessieCat

@Manati

 

Please ask questions about your own situation in your Introduction topic.  This way your history will all be in one place and it is easier for the mods to access previous history.  Thank you.

NEW!!!     INTERVIEW with Altostrata, SA's founder    NEW!!! 

 

REMINDER TO SELF:  I don't need the drug now, but my still brain does.

Current from 9 Jan 2021:  Pristiq 0.405 mg

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering Oct 2015 

My tapering program   My Intro (goes to my tapering graph)  My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.

Link to post
Share on other sites
  • Replies 145
  • Created
  • Last Reply

Top Posters In This Topic

  • Altostrata

    32

  • thecowisback

    10

  • ChessieCat

    7

  • Godiswithme

    6

Top Posters In This Topic

Popular Posts

Reinstatement is more likely to work done fairly soon after stopping a drug, while the nervous system is still somewhat shaped around the drug that's been removed. The window of opportunity is not def

In my experience, each time I decrease the dose, I have some symptoms. The decision to updose or reinstate depends entirely on the severity of the symptoms. Brain zaps, tinnitus, lighthead, uncomforta

Why it's good to crash!  (MOD NOTE:  Please see this post) When we crash, it’s scary, very scary. But there is a bright side. Look at it this way. When we take these tablets, our brains adapt ove

2 hours ago, ChessieCat said:

@Manati

 

Please ask questions about your own situation in your Introduction topic.  This way your history will all be in one place and it is easier for the mods to access previous history.  Thank you.

 

Oh sorry -  I didn't mean to hijack the thread for my own concerns, and will stick to my intro topic with those questions! 🙈

Fluoxetine (Prozac) (25mg?) from December 2002 - November 2005 for anxiety/depression

Effexor (Venlafaxine) Retard (75mg) due to Panic attacks from November 2005 until around May 2020 when I started tapering off from 75mg to about 33mg in September. Accidentially missed a dose and naively went cold turkey from around 33mg to zero on 26th of September. I am in week 13 without the drug now. I've tried CBD oil and htp5 for a while, currently taking Omega 3 (1400mg) and magnesium (800mg).

25th December: Reinstated Venlafaxine with one bead (0.3/0.4mg) in the evening, proceeding with two beads (0.7/0.8mg) per day around noon. Started taking the magensium on the same day, so not sure if this might have a masking effect.

01th January: Updosed to 3beads (around 1mg) of Venlafaxine, so far no adverse reaction

2nd January: Back to 2beads of Venlafaxine, also 1/4 Diazepam, 12mg Lyrica.

3rd January: 3 beads of Venlafaxine, 12mg Lyrica

4th January: 3 beads of Venlafaxine, 12mg Lyrica

since 5th January: 3 beads of Venlafaxine daily and nothing else except fish oil and magnesium. No changes in daily routine

15th January - 17th January: 4 beads of Venlafaxine

since 18th Januray: back to 3 beads of Venlafaxine

19th January: Ashwaghanda supplement

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy